Alert archive / Montana / High Wind Warnings in 2007

High Wind Warning 6, NWS Great Falls, MT

February 15, 2007

NWS Great Falls, MT issued this high wind warning at Feb 15, 2007, 3:42 AM MST. It took effect at Feb 15, 2007, 5:00 PM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 15, 2007, 3:42 AM MST (10:42 UTC)
In effect from
Feb 15, 2007, 5:00 PM MST
Expired
Feb 16, 2007, 9:04 AM MST
In force
16 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 151042
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
342 AM MST THU FEB 15 2007

MTZ009-010-012-014-044-046-048-049-151845-
/O.UPG.KTFX.HW.A.0008.070216T0000Z-070216T1800Z/
/O.NEW.KTFX.HW.W.0006.070216T0000Z-070217T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS...
HELENA...LINCOLN...SHELBY...CONRAD...CHOTEAU...FAIRFIELD
342 AM MST THU FEB 15 2007

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
MST FRIDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP ALONG THE ROCKY
MOUNTAIN FRONT LATE THIS AFTERNOON AND SPREAD EAST ONTO THE
PLAINS TONIGHT. SOUTH TO SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS
TO 60 MPH ARE EXPECTED ON THE PLAINS WITH HIGHER GUSTS TO 80 MPH
ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT AND THROUGH PASSES ALONG
THE CONTINENTAL DIVIDE. THE STRONG WINDS WILL CONTINUE THROUGH THE
DAY ON FRIDAY...BEGINNING TO DIMINISH LATE FRIDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ013-045-050-051-054-151845-
/O.NEW.KTFX.HW.W.0006.070216T0000Z-070217T0000Z/
CHOUTEAU-LIBERTY-JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...FORT BENTON...CHESTER...STANFORD...
LEWISTOWN...WHITE SULPHUR SPRINGS
342 AM MST THU FEB 15 2007

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM MST FRIDAY. 

STRONG WEST TO SOUTHWEST WINDS WILL SPREAD OVER THE AREA TONIGHT.
SOUTH TO SOUTHWEST WINDS OF 25 TO 45 MPH WITH GUSTS TO 60 MPH ARE
EXPECTED. THE STRONG WINDS WILL CONTINUE THROUGH THE DAY ON
FRIDAY...BEGINNING TO DIMINISH LATE FRIDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

THOMSON
5 follow-up statements
000 
WWUS75 KTFX 151639
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
939 AM MST THU FEB 15 2007

MTZ009-010-012>014-044>046-048>051-054-160045-
/O.CON.KTFX.HW.W.0006.070216T0000Z-070217T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS...
FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...
CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
939 AM MST THU FEB 15 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM MST FRIDAY. 

STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP ALONG THE ROCKY
MOUNTAIN FRONT LATE THIS AFTERNOON AND SPREAD EAST ONTO THE
PLAINS TONIGHT. SOUTH TO SOUTHWEST WINDS OF 30 TO 45 MPH WITH
GUSTS TO 60 MPH ARE EXPECTED ON THE PLAINS WITH HIGHER GUSTS TO
80 MPH ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT AND THROUGH
PASSES ALONG THE CONTINENTAL DIVIDE. THE STRONG WINDS WILL
CONTINUE THROUGH THE DAY ON FRIDAY...BEGINNING TO DIMINISH LATE
FRIDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 152147
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
247 PM MST THU FEB 15 2007

MTZ009-010-012>014-044>046-048>051-054-160600-
/O.CON.KTFX.HW.W.0006.070216T0000Z-070217T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS...
FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...
CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
247 PM MST THU FEB 15 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. 

STRONG WEST TO SOUTHWEST WINDS ALONG THE ROCKY MOUNTAIN FRONT
WILL SPREAD EAST ONTO THE PLAINS TONIGHT. SOUTH TO SOUTHWEST
WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ON THE
PLAINS WITH HIGHER GUSTS TO 80 MPH ALONG THE IMMEDIATE ROCKY
MOUNTAIN FRONT AND THROUGH PASSES ALONG THE CONTINENTAL DIVIDE.
THE STRONG WINDS WILL CONTINUE THROUGH THE DAY ON
FRIDAY...BEGINNING TO DIMINISH LATE FRIDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 160452
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
952 PM MST THU FEB 15 2007

MTZ009-010-012>014-044>046-048>051-054-161300-
/O.CON.KTFX.HW.W.0006.000000T0000Z-070217T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS...
FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...
CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...
WHITE SULPHUR SPRINGS
952 PM MST THU FEB 15 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. 

STRONG WEST TO SOUTHWEST WINDS ALONG THE ROCKY MOUNTAIN FRONT
WILL SPREAD EAST ONTO THE PLAINS TONIGHT. SOUTH TO SOUTHWEST
WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ON THE
PLAINS WITH HIGHER GUSTS TO 80 MPH ALONG THE IMMEDIATE ROCKY
MOUNTAIN FRONT AND THROUGH PASSES ALONG THE CONTINENTAL DIVIDE.
THE STRONG WINDS WILL CONTINUE THROUGH FRIDAY MORNING...THEN
DIMINISH LATE FRIDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 161150
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
450 AM MST FRI FEB 16 2007

MTZ009-010-044>046-048-049-161800-
/O.EXT.KTFX.HW.W.0006.000000T0000Z-070216T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...
CHESTER...CONRAD...CHOTEAU...FAIRFIELD
450 AM MST FRI FEB 16 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH WILL
CONTINUE THROUGH THIS MORNING ALONG THE ROCKY MOUNTAIN FRONT AND
ACROSS NORTH CENTRAL MONTANA. HIGHER GUSTS UP TO 80 MPH ARE
POSSIBLE CLOSER TO THE ROCKY MOUNTAIN FRONT AND THROUGH PASSES
ALONG THE CONTINENTAL DIVIDE. THESE WINDS WILL DECREASE LATER
THIS MORNING AND INTO THE AFTERNOON. THEREFORE...THE HIGH WIND
WARNING WILL BE ALLOWED TO EXPIRE EARLIER THAN PREVIOUSLY
EXPECTED.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ012>014-050-051-054-161800-
/O.CON.KTFX.HW.W.0006.000000T0000Z-070217T0000Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-
JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS
450 AM MST FRI FEB 16 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG WEST TO SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60
MPH WILL CONTINUE THROUGHOUT MOST OF THE DAY. HIGHER GUSTS UP TO
80 MPH ARE POSSIBLE THROUGH FAVORED MOUNTAIN PASSES...SUCH AS
MCDONALD PASS. THESE WINDS WILL THEN DECREASE DURING THE
AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 161604
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
904 AM MST FRI FEB 16 2007


MTZ009-010-044>046-048-049-161715-
/O.CAN.KTFX.HW.W.0006.000000T0000Z-070216T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...
CHESTER...CONRAD...CHOTEAU...FAIRFIELD
904 AM MST FRI FEB 16 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 


$$

MTZ012>014-050-051-054-161715-
/O.CAN.KTFX.HW.W.0006.000000T0000Z-070217T0000Z/
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-
JUDITH BASIN-FERGUS-MEAGHER-
INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA...
LINCOLN...STANFORD...LEWISTOWN...WHITE SULPHUR SPRINGS
904 AM MST FRI FEB 16 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 15, 3:23 AM MST, 19 minutes earlier.

Area forecast discussion, Feb 15, 3:23 AM MST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
323 AM MST THU FEB 15 2007

.DISCUSSION...

TODAY THROUGH SATURDAY...TEMPERATURES HAVE BEEN RISING OVERNIGHT
OVER THE ENTIRE CWA AS A WARM CHINOOK WIND HOOKS UP OVER THE AREA.
THREAT FOR DANGEROUS WIND CHILLS HAS ENDED IN MY NORTHEAST ZONES AND
WILL CANCEL THE WIND CHILL ADVISORY. THE WEATHER PATTERN FOR THE
SHORT TERM...ESPECIALLY EARLY IN THE SHORT TERM...IS QUITE COMPLEX.
WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY AS THE GRADIENTS
ALOFT AND AT THE SURFACE TIGHTEN. AN UPPER LEVEL SHORTWAVE WILL ALSO
BE RIDING OVER THE TOP OF THE RIDGE INTO THE REGION...ALONG WITH A
WEAK SURFACE COLD FRONT AS THE LEE SIDE LOW SLIDES SOUTHWARD. THIS
WILL SET UP SOME GOOD SNOW IN THE ROCKY MOUNTAIN FRONT AREA
OVERNIGHT AND INTO FRIDAY MORNING...NOT ENOUGH FOR A WARNING ON SNOW
AMOUNTS ALONE. HOWEVER WITH THE VERY STRONG WINDS CONDITIONS WILL BE
POOR AND HAVE DECIDED TO UPGRADE THE WINTER STORM WATCH TO A
WARNING. THE STRONG WINDS WILL EXTEND WELL OUT INTO THE
PLAINS...WILL UPGRADE THE HIGH WIND WATCH TO A WARNING AS WELL AND
EXPAND IT IN AREA AND EXTEND IT THROUGH FRIDAY AFTERNOON. THE LEE
TROUGH WILL BE PUSHED OFF INTO THE DAKOTAS FRIDAY NIGHT AND A BROAD
SURFACE HIGH WILL SET UP OVER THE ROCKIES AND GREAT BASIN. WINDS AND
THE CHANCE OF PRECIP WILL BOTH DECREASE FOR FRIDAY NIGHT AND
SATURDAY. TEMPERATURES THROUGH THE PERIOD WILL GENERALLY BE WELL
ABOVE NORMAL. THOMSON

SATURDAY NIGHT THROUGH TUESDAY NIGHT...MODELS IN BETTER AGREEMENT
FOR AN UPPER LEVEL RIDGE OVER THE AREA SATURDAY NIGHT AND SUNDAY
THEN MOVING EASTWARD SUNDAY NIGHT. A PROGRESSIVE PATTERN AFTER THAT
WITH A SHORTWAVE TROF MOVING THROUGH THE AREA MONDAY AND MONDAY
NIGHT WITH ZONAL FLOW ON TUESDAY AND TUESDAY NIGHT. WARM
TEMPERATURES THROUGH THE PERIOD. GENERALLY DRY SATURDAY NIGHT AND
SUNDAY WITH MOUNTAIN PRECIPITATION SUNDAY NIGHT SPREADING OVER THE
ENTIRE CWA ON MONDAY AND MONDAY NIGHT. SLIGHT CHANCE OF
PRECIPITATION CONTINUES TUESDAY AND TUESDAY NIGHT. CAMP

WEDNESDAY AND THURSDAY...LATEST MODELS DEPICT A MOIST ZONAL FLOW
AS A SWIFT MOVING SURFACE LOW MOVES ALONG THE CANADIAN BORDER.
A GOOD CHANCE FOR SCATTERED PRECIPITATION FOR MUCH OF WEST AND
CENTRAL MONTANA THROUGH THE PERIOD. TEMPERATURES WILL BE ABOVE
NORMAL AS WESTERLY WINDS INCREASE. SAUCIER

&&

.AVIATION...
UPDATED 0540Z.
GENERALLY EXPECT VFR CONDITIONS THROUGH THE PERIOD. IT LOOKS LIKE
THERE WILL BE A COUPLE OF BANDS OF MOISTURE MOVING THROUGH DURING
THE PERIOD COVERED BY THE TAFS. THE FIRST HAD ALREADY MOVED INTO
KCTB AS OF 05Z AND WILL SPREAD SE THE REST OF TONIGHT. EXPECT SOME
SCATTERED SNOW SHOWERS MAINLY OVER THE MOUNTAINS WITH LOCAL MVFR/IFR
CONDITIONS IN THE SNOW SHOWERS. THE NEXT BAND WILL MOVE THROUGH
THURSDAY AFTERNOON AND EVENING. SOME GUIDANCE SUGGESTS MOISTURE WILL
START IN THE AFTERNOON WHILE OTHER GUIDANCE SUGGESTS MOISTURE WILL
HOLD OFF UNTIL THE EVENING. AGAIN EXPECT SOME SNOW SHOWERS MAINLY
OVER THE MOUNTAINS WITH LOCAL MVFR/IFR CONDITIONS. SW WINDS WILL BE
SPREADING EAST OVER THE AREA THE REST OF TONIGHT INTO THURSDAY
MORNING. MVFR OR IFR VISIBILITIES IN BLOWING SNOW SHOULD BE MAINLY
CONFINED TO NEAR THE ROCKY MOUNTAIN FRONT. EXPECT A FURTHER INCREASE
IN SW WINDS THURSDAY EVENING WITH THE POSSIBILITY OF GUSTS TO 50
KNOTS ALONG THE ROCKY MOUNTAIN FRONT. BLANK

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  44  34  43  22 /  10  20  10  10
CTB  43  32  41  21 /   0  10  10  10
HLN  43  30  44  20 /  30  30  20  10
BZN  42  28  43  14 /  20  40  30  10
WEY  34  21  31   0 /  50  70  40  30
DLN  44  27  42  19 /  30  40  30   0
HVR  35  22  39  14 /  20  30  30  20
LWT  38  29  39  19 /  20  20  30  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 5 PM MST FRIDAY
FOR MTZ009-010-012>014-044>046-048>051-054.

WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 11 AM MST
FRIDAY FOR MTZ009-048.

&&

SHORT TERM...THOMSON
LONG TERM...CAMP
AVIATION...BLANK

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 14, 10:24 PM MST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
1024 PM MST WED FEB 14 2007

MTZ009-048-151230-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
1024 PM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS
INCREASE. THE WINDS WILL CONTINUE TO INCREASE THROUGH THE
DAY...POSSIBLY REACHING HIGH WIND LEVELS. A HIGH WIND WATCH IS IN
EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING. IN THE
MOUNTAINS...TEMPERATURES WILL REMAIN COLD ENOUGH FOR SNOW. A
WINTER STORM WATCH IS IN EFFECT THURSDAY AFTERNOON THROUGH FRIDAY
MORNING FOR ELEVATIONS ABOVE 5000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ010-012-014-046-049-151230-
EASTERN GLACIER-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-
EASTERN PONDERA-EASTERN TETON-
1024 PM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS
INCREASE. THE WINDS WILL CONTINUE TO INCREASE THROUGH THE
DAY...POSSIBLY REACHING HIGH WIND LEVELS. A HIGH WIND WATCH IS IN
EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ044-151230-
TOOLE-
1024 PM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

VERY COLD TEMPERATURES WILL COMBINE WITH STRONG WINDS TO PRODUCE
DANGEROUS WIND CHILLS OVERNIGHT...A WIND CHILL ADVISORY IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS
INCREASE. THE WINDS WILL CONTINUE TO INCREASE THROUGH THE
DAY...POSSIBLY REACHING HIGH WIND LEVELS. A HIGH WIND WATCH IS IN
EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011-045-047-151230-
HILL-LIBERTY-BLAINE-
1024 PM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

VERY COLD TEMPERATURES WILL COMBINE WITH STRONG WINDS TO PRODUCE
DANGEROUS WIND CHILLS OVERNIGHT...A WIND CHILL ADVISORY IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS
INCREASE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-013-015-050>055-151230-
BEAVERHEAD-CHOUTEAU-MADISON-JUDITH BASIN-FERGUS-JEFFERSON-
BROADWATER-MEAGHER-GALLATIN-
1024 PM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 9:50 PM MSTHigh Wind WatchTFX6 hr
Feb 15, 3:37 AM MSTWinter Storm WarningTFX29 hr

Nearby

High Wind Warnings in Montana, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.